# SDR UIEA2020102102281

- Difficulty date: October 21, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,025 hours, 19,249 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Contactor
- Condition: Dirty
- Location: Rt Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED OFF EICAS MESSAGE AFTER ENGINE START.  TRANSFERRED TO MEL 36-11-01-02A MDDR 136530 CAT C PLACARD INSTALLED.  MAINT PROCEDURES C/W DISPATCH NOTED DPP 1441Z.  CLEANED CONTACT AND RE-SEATED M840 RT ENGINE BLEED.  GROUND OPERATIONS CHECK COMPLIED WITH ON ENGINE RUN, IAW 36-11-00.  THIS CLEARS MDDR 134530.  PLACARD REMOVED.  DISP GTC 06:43Z.
